# SDR DALA2025111108222

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 67,978 hours, 32,475 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135201
- Part serial: 151
- Condition: Corroded
- Location: Wx Radar
- Part time: 45,270 hours, 24,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: DURING BIRD STRIKE INSPECTION, FOUND CORROSION DMG ON WEATHER RADAR ANTENNA.  R & R WEATHER RADAR ANTENNA ASSEMBLY PER AMM 34-41. OPS CHKD. PERFORMED SYS TEST PER A320 AMM 34-41-00-730 -001-A. OPS CHECK GOOD. NO FAULTS, ACFT OK FOR SVC. (LP: 7726845)
